Results 1 to 7 of 7
  1. #1
    Alann314 is offline Junior Member
    Join Date
    May 2013
    Posts
    51

    Who's The Culprit?

    Ok so I'm taking creatine mono, BCAA, and protein supplements and for some reason sometimes my shit becomes denser than the core of a dying star...this makes it very difficult to use the bathroom but prune juice solves this problem but I absolutely hate prune juice because it makes me gag. Which supplement can it be so I can cut it out of my diet. Note: I drink a gallon of water a day so I'm always hydrated. No I don't measure my water I just take a gallon jug and finish it before the day ends.

  2. #2
    austinite's Avatar
    austinite is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~
    Join Date
    Mar 2012
    Location
    Cialis, Texas
    Posts
    31,154
    BCAA & creatine won't do this. Probably something in your protein supplement. You're not taking a ton of stuff so just try an elimination process.
    ~ PLEASE DO NOT ASK FOR SOURCE CHECKS ~

    "It's human nature in a 'more is better' society full of a younger generation that expects instant gratification, then complain when they don't get it. The problem will get far worse before it gets better". ~ kelkel

  3. #3
    tdoe11's Avatar
    tdoe11 is offline Senior Member
    Join Date
    Nov 2011
    Posts
    1,288
    Quote Originally Posted by austinite
    BCAA & creatine won't do this. Probably something in your protein supplement. You're not taking a ton of stuff so just try an elimination process.
    Could creatine possibly be making his stools denser due to his body holding onto water? Seems unlikely but if anyone would know you would

  4. #4
    austinite's Avatar
    austinite is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~
    Join Date
    Mar 2012
    Location
    Cialis, Texas
    Posts
    31,154
    Quote Originally Posted by tdoe11 View Post
    Could creatine possibly be making his stools denser due to his body holding onto water? Seems unlikely but if anyone would know you would
    Honestly anything is possible. Heck who really know how his body responds to this stuff. Plus we don't know what's in his supplements. I've heard of creatine causing blood in stool. So maybe... An elimination process would be easy and quick.

    Maybe Bonaparte knows.
    Last edited by austinite; 06-24-2013 at 11:05 PM.
    ~ PLEASE DO NOT ASK FOR SOURCE CHECKS ~

    "It's human nature in a 'more is better' society full of a younger generation that expects instant gratification, then complain when they don't get it. The problem will get far worse before it gets better". ~ kelkel

  5. #5
    Join Date
    Mar 2012
    Location
    somewhere on earth
    Posts
    1,355
    Start drinking fresh mixed fruit drink. Not concentrate. N more fibre softens stool. U may have inadvertently cut something out lately?. Or added something new

    Or

    It could simply he a shiitty day
    Last edited by MajorPectorial; 06-24-2013 at 11:29 PM.

  6. #6
    tdoe11's Avatar
    tdoe11 is offline Senior Member
    Join Date
    Nov 2011
    Posts
    1,288
    Quote Originally Posted by austinite
    Honestly anything is possible. Heck who really know how his body responds to this stuff. Plus we don't know what's in his supplements. I've heard of creatine causing blood in stool. So maybe... An elimination process would be easy and quick.

    Maybe Bonaparte knows.
    True. Start dropping one thing at a time until the culprit is found.

  7. #7
    Bonaparte's Avatar
    Bonaparte is offline AR-Hall of Famer
    Join Date
    Aug 2009
    Posts
    13,504
    Your diet lacks fiber. Post it up in the diet section.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •